Ever sense I've been taking strattera for my ADD I always feel exhausted, my doctor said it's just because of my irregular sleep schedule. Lately though, I've realized ever sense I've been taking this, out of no where I get a tempature, feel nauseous, dizzy, and tired. It doesnt last any longer than a day, but it comes back a couple times every week or two. Could this be because of Strattera?
Hi godlovesyou831 good user name by the way lovin it. So im going to say yes it definantly could be the sttratera these are a few symtoms that occur while on this medication. It should go away if your having irregular sleeping schedule that is not under control like work or family for instance thats life and that doctor needs to help you a little more than that. Its just that he seemed to not sound like he cared if he didnt even suggest something that can help you sleep or prescribe something for it. Try his way first and get you an OTC sleep aid if this is not the problem than try to discuss it with him on your next visit again. If you want you can tell him what you think it is and have suggestions for him cause nobody knows your body better than yourself. If it is sleep talk to him about a prescribed sleep aid. Good luck michelle.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sleep - I was recently put on strattera for my ADHD, I do not seem to notice a huge difference and i
Posted 17 Dec 2010 • 2 answers
Posted 12 Aug 2012 • 3 answers
Posted 2 Sep 2012 • 3 answers
Posted 9 Sep 2012 • 2 answers
Posted 17 Dec 2012 • 2 answers